# SDR SWAA076370

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 40,958 hours, 34,409 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6573735
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT WING NR 6 SPOILER UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
